MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 TOOMEY IRRIGATION SYRINGE 70ML WITH CATHETER TIP AND LUER TIP ADAPTERS, PLASTIC,

C.R. BARD, INC. (COVINGTON) -1018233 TOOMEY IRRIGATION SYRINGE 70ML WITH CATHETER TIP AND LUER TIP ADAPTERS, PLASTIC,
Catalog Number 0038460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed.The device was not returned for evaluation.A potential failure mode could be "toomey adapter detaches from tip of syringe." a potential root cause for this failure could be"-dimensions of syringe or adapter toomey out to specification." the lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "70cc syringe with catheter tip and luer tip adapters toomey syringe three syringe tips are intended for use as follows: integral toomey tip - resectoscope irrigation catheter tip - for catheter irrigation 1 luer adapter (for foley catheter inflation) warning: reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Caution: secure tip tightly prior to use.Caution: avoid excessive syringe pressure when using luer adapter, as the adapter may dislodge.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable laws and regulations.Bard is a trademark and/or registered trademark of c.R.Bard, inc.Copyright ©2012 c.R.Bard, inc.All rights reserved.This is a single use device.Do not re-sterilize any portion of this device.Do not use if package is damaged.Use by caution, consult accompanying documents.Caution: federal (usa) law restricts this device to sale by or on the order of a physician.Catalog number lot number units manufacturer authorized representative in the european community sterilized using ethylene oxide.Assembled in mexico single use do not resterilize latex free".
 
Event or Problem Description
It was reported that the tip of the toomey irrigation syringe detached during use.No patient injury reported.

Brand Name
TOOMEY IRRIGATION SYRINGE 70ML WITH CATHETER TIP AND LUER TIP ADAPTERS, PLASTIC,
Common Device Name
TOOMEY IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8875271
Report Number1018233-2019-04571
Device Sequence Number2537203
Product Code KYZ
UDI-Device Identifier00801741049316
UDI-Public(01)00801741049316
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0038460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1